# SDR 08FDEA02103

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR AT LEFT FUSELAGE APPROX STA 999 TO STA 979,   STRINGER 41 TO 43.  EXISTING DOUBLER REPAIR AT LEFT FUSELAGE APPROX STA 999 TO STA 979, STRINGER 41 TO 43 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-50-00 FIGURE 17 VOLUME I.   FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11 - REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
